Aa
A
A
Close
Avatar universal
HCG injections and increased facial hair???????
I have been taking HCG injections for about 6 months and I have noticed an increased in the peach fuzz type facial hair on the sides of my face. I am not sure if the 2 are related but besides the appetite surpressants there is nothing else I have been taking different in the past 6 months.

I have had several steroid shots and 1 round of steroid pills over the past 4 months due to sinus infections.
So i'm not sure if this facial hair increase and darkening of it is related to HCG or the steroids, although it would not seem like that was enough steroid to make such a change.
Any help would be appreciated. It's very strange.
Cancel
9 Answers
Page 1 of 1
Avatar universal
I did a google search with steroids and facial hair, and it immediately brought up items that say yes- increases facial hair.  

When I am on the HCG, I find my facial hair growth slows down.  Otherwise, you can just call me whisker face.  LOL
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
hcg is a natural pregnancy hormone.  If it caused facial hair, it would be excellent birth control, in my opinion!!  The facial hair is from the steriods.  4 rounds + pills is an awful lot, and some people react with stronger effects than others.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hi I just read the Weight Lose Cure, I live in Knoxville Tn and am looking for any clinics that offer HCG injections.  Anybody know where I can go, I will cross state lines, just let me know where I can go.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
What is the recommended dosage for weight loss?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
There are clinics in the state of Tennessee, but as you know i can not post on the forum. do some research on hcg and diet programs.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I too live in the knoxville area and am looking for any clinics that offer HCG injections. Have you found out anything?? Thanks.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It sounds like everyone is telling you it was the steroids, but I have the same question. I've been on the HCG injections for two months, and just within the last month I've noticed faster (and darker) hair growth on my upper lip AND also on my lower stomach. I have had laser hair removal on my lower stomach and now the hair is back as dark as it was after like the 2nd of 5 treatments. So something is doing it and nothing else has changed. Good luck!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I've been on HCG drops for 2 weeks and I notice the peach fuzz all over my face. I've never had this before and the drops are the only thing new. This is scary ! Great results as far as weight loss though !!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I conducted a lot of research prior to starting the HCG diet for side affects such as this. While the side effects appeared to be rare, I found that headaches, irritability and restlisness could potentially happen. I decided to use InShapeMD here in Knoxville, TN due to the fact that it is Doctor guided rather than taking a risk with risky online drops!!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
189897 tn?1441130118
Blank
Sandman2 commented on Green Tea and Green T...
51 mins ago
134578 tn?1463413330
Blank
AnnieBrooke commented on Green Tea and Green T...
5 hrs ago
1236893 tn?1408490528
Blank
gymdandee commented on Green Tea and Green T...
7 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Healthy Living Answerers
Weight Loss Alternatives Community Resources